# SDR DALA2017030301722

- Difficulty date: February 22, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 43,336 hours, 29,076 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E SKIN RIGHT SIDE AT ZFS=52.267 FWD 2 ROWS OF FASTENERS BELOW SPLICE ARE PULLING THROUGH SKIN AND HAVE EVIDENCE OF FRETTING CORROSION AROUND FASTENERS.  J.C. 5530-01048-01, STEP 4.  REPAIRED THE VERTICAL STAB L/E SKIN IAW JC 5530-01048-01 AND SG 95550001. NO CORROSION NOTED.
